# SDR AUS20030895

- Difficulty date: September 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT OUTBOARD SURGE TANK ACCESS DOOR INCORRECTLY FITTED. FUEL LEAKING. DOOR WAS DAMAGED DUE TO BEING FITTED 180 DEGREES OUT.DOOR IS FITTED WITH ONE RAISED NUT WHICH FITS INTO ACORRESPONDING NOTCH TO PREVENT INCORRECT FITMENT. PERSONNEL/MAINTENANCE ERROR.
